Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Enox

Question bout Retin A

Well, i was prescribed Retin A, since differin is no longer covered by my health insurance, i asked for retin a micro, that wasnt covered either so im stuck with retin a 0.025, anyway, my question is

i been using it for the past 2-3 days now durring nights, and i been peeling, and shedding skin...since i have to keep using it for a long time, doesnt it mean, that i'll keep continuing to peel and shed as long as im on retin a? since it changes the cycle of skin turnover from like 30 days to 5-6 days.....so continuous redness/shedding?

i dont have alot of pimples left, but i see that i have a lot of big pores, scarred pores, clogged pores, and alot of blackheads that u can only see if u stretch out my skin above my mouth and right below my nose...., does retin a help with that?

and does it help fade redmarks? since green cream is supposed to fade wrinkles, redmarks and all that and tretinoin is a stronger version of it, it'll do the same things right?

Share this post


Link to post
Share on other sites

i been using it for the past 2-3 days now durring nights, and i been peeling, and shedding skin...since i have to keep using it for a long time, doesnt it mean, that i'll keep continuing to peel and shed as long as im on retin a? since it changes the cycle of skin turnover from like 30 days to 5-6 days.....so continuous redness/shedding?

i dont have alot of pimples left, but i see that i have a lot of big pores, scarred pores, clogged pores, and alot of blackheads that u can only see if u stretch out my skin above my mouth and right below my nose...., does retin a help with that?

and does it help fade redmarks? since green cream is supposed to fade wrinkles, redmarks and all that and tretinoin is a stronger version of it, it'll do the same things right?

Your skin needs to get used to the tretinoin, and when it does, the redness will go away. The peeling seems to lessen, too, once you get rid of a couple layers. Exfoliation helps.

Does your face feel uncomfortably red right now? Take a night off. Still red the next day? Take another night off. Just use it once every 2 nights or once every 3 nights until you are no longer getting red and sore, then bump it up a notch.

Eventually, you should see the following results: blackheads dramatically lessened, pores shrinking as they become unclogged. Scars -- ??? It could help with time as it stimulates collagen production in your skin and your dermis thickens. But this does take a long time.

As the pores unclog and the old dead cells and sebum are pushed to the surface, you may start breaking out. Again: exfoliation helps. And if your derm gave you any topical or oral antibiotics to accompany the Retin A, be sure you are using them according to the instructions.

If you don't have any antibiotics and you start breaking out in a way that concerns you, CALL YOUR DERM'S OFFICE and see if you can get them to issue you a couple of prescriptions, just to get you thru this stage.

Q

Share this post


Link to post
Share on other sites

Did you ask how much the retin-a micro was? Mine is only $30 a tube. It might be ewowrth it to pay for it if you are having persistent irritation. It is much less irritating.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×